# SDR TAOA059811

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: BACS30ES44
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE WARNING AT 3000 FT FIRE WARNING LIGHT AND BELL REPEATEDLY CYCLED ON AND OFF AFTER ENGINE SHUTDOWN.  FIRE BOTTLE EXPENDED BOTH SIDES.  FOUND WIRE NR W150-028-28 CHAFED AND SHORTING TO GROUND IN NR 1 ENGINE PYLON, REPAIRED WIRE PER CHAPTER 20 STANDARD OVERHAUL PRACTICES.  SECURED AND PROTECTED WIRING INSIDE PYLON HOUSING.  REPLACED NR 1 PYLON FIREWALL DETECTOR ELEMENT AND FIRE DETECTOR TEST SWITCH S467 IN COCKPIT.  FIRE WARNING TESTS OK PER MM 26-11-0.  (M)
